# SDR UPS05M44722

- Difficulty date: June 20, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EVAC SLIDE REMOTE PRESSURE INDICATOR INOPERATIVE.  RELAMPED R1 EVAC PRESSURE LIGHT.  OPS CHECK NORMAL.  PLACARD REMOVED.
